# SDR AALA202108273018

- Difficulty date: August 15, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 60,055 hours, 24,797 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CLIP ON KEEL BEAM LOWER LOWER SURFACE AT STA 549 AND RBL5. REPLACED CLIP WITH NEW IAW SRM 51-40-02.
